# SDR 2006UALA00587

- Difficulty date: March 26, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 28,302 hours, 10,062 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO CRACKED WINDSHIELD AND POSSIBLE REVERSER PROBLEMS.   SHOP FINDINGS INDICATE FOD DAMAGE.  REPLACED WINDSHIELD.
